Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Delayed Periods While On Sprintec Birth Control?

I m on day 34 of my menstruation cycle and am worried about what s going on. I took an at home pregnancy test last night and it came back negative. My last cycle was 21 days long so my period came a week early. I m currently taking the birth control pill Tri-Sprintec and I ve never missed a pill since I ve been taking it, which I started taking in February. I don t know if this is normal.. my period hasn t ever been on schedule to the day before, but this is the longest I ve been without a period since I started my birth control. Hoping you can help clear things up!
Mon, 30 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hello,

While on birth control pills, menstrual irregularities are common, since your pregnancy test is negative, so in my opinion you need not to worry. Continue with yoir pill as before, wait for a period of one or two weeks.

If you don't get period or you develop any other complaints like lower abdominal pain, than you should consult your gynaecologist for examination.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. BR Hudda
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Delayed Periods While On Sprintec Birth Control?

Hello, While on birth control pills, menstrual irregularities are common, since your pregnancy test is negative, so in my opinion you need not to worry. Continue with yoir pill as before, wait for a period of one or two weeks. If you don t get period or you develop any other complaints like lower abdominal pain, than you should consult your gynaecologist for examination. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. BR Hudda